# SDR CALA2020102901220

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 67,269 hours, 26,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AO321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL AND 13WL BATTERY FAILS CAPACITY CHECK.  REMOVED AND REPLACED 12WL & 13WL ESPU BATTERIES, IAW A320 AMM 33- 51-38-000-002-A AND 33-51-38-400-002-A.  OPERATIONS CHECK GOOD, IAW A320 AMM 33-51-00-710-001-A.
